Reducible Volterra retarded equations with infinite delay

Autores

  • Waldyr M. Oliva Instituto Superior Técnico de Portugal
  • Carlos Rocha Instituto Superior Técnico de Portugal

DOI:

https://doi.org/10.11606/issn.2316-9028.v2i1p37-53

Resumo

Our objective here is to survey some of the results obtained for the reducible case of the Volterra retarded equations with infinite delay. In this special case one is able to address global questions for the nonlinear system generated by the Volterra equations using the results obtained for the reduced system. Qualitative questions like the existence of Liapunov functions and global attractors and, in general, questions regarding the behavior of the global solutions are considered.

Downloads

Não há dados estatísticos.

Downloads

Publicado

2008-06-30

Como Citar

Oliva, W. M., & Rocha, C. (2008). Reducible Volterra retarded equations with infinite delay. São Paulo Journal of Mathematical Sciences, 2(1), 37-53. https://doi.org/10.11606/issn.2316-9028.v2i1p37-53

Edição

Seção

Artigos